| Model Number |
2R8538 |
| Medical Device Problem Codes |
Component Missing (2306); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the spike of a clearlink system solution set was not attached to the tubing.The set was missing the spike port and tip protector.This was observed during an unspecified process step.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to d9, h3, h4, and h6.H11: the device was received for evaluation.A visual inspection was performed, and it was noted that the spike with tip protector was missing.The reported condition was verified.The cause of the reported condition was a manufacturing issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.